edoc

Unlikely intersections for curves in multiplicative groups over positive characteristic

Masser, David. (2014) Unlikely intersections for curves in multiplicative groups over positive characteristic. The quarterly journal of mathematics, Vol. 65, H. 2. pp. 505-515.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6348556

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik
05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Zahlentheorie (Masser)
UniBasel Contributors:Masser, David
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Oxford University Press
ISSN:0033-5606
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:10 Apr 2015 09:12
Deposited On:10 Apr 2015 09:12

Repository Staff Only: item control page